TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
432 Posts
Discussion Starter #1
hey guys just thought id write a quick update on my appointment today as i know alot of you have replied to my recent threads and read my questions ect. thought id let you know how im getting on! Well he spent ages with me which was nice. And he is giving me iv steroids on mon, tues and wed next week so hopefully ill feel good for xmas! anyone had steroids like this? does it make you feel sick? He has given me the prescription for Azathioprine but i cant "cash it" til my TMPT levels come back and it has already taken a month! what are they playing at?! And he listened to my heart for ages and said i have to have a 24 hour ECG and a heart ultrasound cos something is sounding strange and my pulse is always so high. im a bit worried cos he's listened to my heart loads of times and ive had a few ECGs and everythings been fine and now suddenly he seems really concerned by something he's heard! I should have asked more but you know what its like! anyways love to you all xxxxxxx
 

·
Registered
Joined
·
4,444 Posts
It sounds like you're being well cared for - so that's a big plus. I'll just be hoping that you get in quickly for those tests and can find out what they "say" about them soon thereafter so you won't have to worry about it at all for long. I am going to guess there is concern about some sort of murmur if he was able to hear something, but that's just a wild guess on my part. If it is a murmur, then the vast majority end up being not much to be concerned about...

I've not had IV steriods but hopefully others will be along soon with their experiences. They should give you a good boost and hopefully you'll be feeling much better for Christmas :)
 

·
Registered
Joined
·
36 Posts
iv steriods

I went to see my rheumy Dec 4th - I saw a new consultant and said that I was not feeling too good at present. I explained that meds had gone from 30mg or pred to 10mg, reduced over a period of weeks and plax went from 400mg to 200mg - she said that plax needs to be 400mg for my weight - she then suggested that I have iv steriods - so I had it 4th, 8th and 10th Dec - too be honest it hasn't worked for me because I'm not feeling too good - rash on face and joint pains. So looking forward to breaking up for Christmas.... Sorry if I've not been much help........
 

·
Registered
Joined
·
3,471 Posts
mooks hoping things work out for you fingers crossed


take care Lin xx
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Mooks,

I am glad to hear that you have hope it sounds like now. Hon, don't worry till they give you something to worry for. I am sure he is rechecking things and that needs to be done on a regular schedule.

If something should show up like everything else we as women and people do we find a way to handle it. We make our life and what comes along is just what make it interesting remember that, we are special in so many ways.

My thoughts and prayers are with you in your time of worry.
Tammy
 
1 - 5 of 5 Posts
Top